| Model Number |
9500-161 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a sensor not active message; during sensor session.Data was provided for investigation.Confirmation of the complaint was undetermined.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).